HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 286


:
SearchDetail


Previous page 6 7 8 9 10 11 12 13 14 15 16 Next page 

101 A zero estimate for exponential polynomials / TAKEUCHI, Mamoru -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.43-51 紀要論文
102 Note on strong Aσ-summability / TUNAY BILGIN -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.73-78 紀要論文
103 Note on star-operations and semistar-operations / MATSUDA, Ryuki,SATO, Iwao -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.5-22 紀要論文
104 The Schauder approach to degenerate elliptic equations with homogeneous Neumann boundary condition II / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.23-42 紀要論文
105 On the F-distributions and confluent hypergeometric functions / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1995 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.27 p.33-52 紀要論文
106 The Schauder approach to degenerate elliptic equations with homogeneous Neumann boundary condition I / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1995 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.27 p.7-32 紀要論文
107 On inert extensions of graded integral domains / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1995 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.27 p.1-5 紀要論文
108 On infinitely divisible distributions of modified Bessel functions / TAKANO, Katsuo -- Faculty of Science, Ibaraki University1994 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.26 p.25-28 紀要論文
109 Radically principal and almost factorial / ODA, Susumu -- Faculty of Science, Ibaraki University1994 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.26 p.17-24 紀要論文
110 Torsion-free abelian semigroup rings IX / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1994 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.26 p.1-12 紀要論文

Previous page 6 7 8 9 10 11 12 13 14 15 16 Next page